Browse Title Index


 
Issue Title
 
Vol 16, No 1 (2019) Regular polygonal systems Abstract   PDF   ABSTRACTS (EN/SI)
Jurij Kovič
 
Vol 16, No 2 (2019) Regular self-dual and self-Petrie-dual maps of arbitrary valency Abstract   PDF   ABSTRACTS (EN/SI)
Jay Fraser, Olivia Jeans, Jozef Širáň
 
Vol 1, No 2 (2008) Relating embedding and coloring properties of snarks Abstract   PDF   ABSTRACTS (EN/SI)
Bojan Mohar, Eckhard Steffen, Andrej Vodopivec
 
Vol 16, No 1 (2019) Relating the total domination number and the annihilation number of cactus graphs and block graphs Abstract   PDF   ABSTRACTS (EN/SI)
Csilla Bujtás, Marko Jakovac
 
Vol 6, No 2 (2013) Relations between graphs Abstract   PDF   ABSTRACTS (EN/SI)
Jan Hubička, Jürgen Jost, Yangjing Long, Peter F. Stadler, Ling Yang
 
Vol 12, No 2 (2017) Relative edge betweenness centrality Abstract   PDF   ABSTRACTS (EN/SI)
Damir Vukičević, Riste Škrekovski, Aleksandra Tepeh
 
Vol 18, No 2 (2020) Relative Heffter arrays and biembeddings Abstract   PDF   ABSTRACTS (EN/SI)
Simone Costa, Anita Pasotti, Marco Antonio Pellegrini
 
Vol 12, No 1 (2017) Remarks on the thickness of Kn, n, n Abstract   PDF   ABSTRACTS (EN/SI)
Yan Yang
 
Vol 11, No 2 (2016) Resonance graphs of fullerenes Abstract   PDF   ABSTRACTS (EN/SI)
Niko Tratnik, Petra Žigert Pleteršek
 
Vol 19, No 1 (2020) Results on the domination number and the total domination number of Lucas cubes Abstract   PDF   ABSTRACTS (EN/SI)
Zülfükar Saygı
 
Vol 7, No 1 (2014) Revised and edge revised Szeged indices of graphs Abstract   PDF   ABSTRACTS (EN/SI)
Morteza Faghani, Ali Reza Ashrafi
 
Vol 3, No 1 (2010) Riemann surfaces and restrictively-marked hypermaps Abstract   PDF   ABSTRACTS (EN/SI)
Antonio Breda d'Azevedo
 
Vol 14, No 1 (2018) Right quadruple convexity Abstract   PDF   ABSTRACTS (EN/SI)
Dandan Li, Liping Yuan, Tudor Zamfirescu
 
Vol 1, No 1 (2008) Rose window graphs Abstract   PDF   ABSTRACTS (EN/SI)
Stephen E. Wilson
 
Vol 14, No 1 (2018) Salami-Slicing Research Details   PDF
Dragan Marušič, Tomaž Pisanski, Marston D. E. Conder
 
Vol 15, No 1 (2018) Saturation number of lattice animals Abstract   PDF   ABSTRACTS (EN/SI)
Niko Tratnik, Tomislav Došlić, Petra Žigert Pleteršek
 
Vol 12, No 2 (2017) Saturation number of nanotubes Abstract   PDF   ABSTRACTS (EN/SI)
Niko Tratnik, Petra Žigert Pleteršek
 
Vol 18, No 2 (2020) Schur numbers involving rainbow colorings Abstract   PDF   ABSTRACTS (EN/SI)
Mark Budden
 
Vol 12, No 2 (2017) Search for the end of a path in the d-dimensional grid and in other graphs Abstract   PDF   ABSTRACTS (EN/SI)
Dániel Gerbner, Balázs Keszegh, Dömötör Pálvölgyi, Günter Rote, Gábor Wiener
 
Vol 6, No 2 (2013) Sectional split extensions arising from lifts of groups Abstract   PDF   ABSTRACTS (EN/SI)
Rok Požar
 
Vol 17, No 2 (2019) Semigroups with fixed multiplicity and embedding dimension Abstract   PDF   ABSTRACTS (EN/SI)
Juan Ignacio Garcı́a-Garcı́a, Daniel Marı́n-Aragón, María Ángeles Moreno-Frías, José Carlos Rosales, Alberto Vigneron-Tenorio
 
Vol 13, No 2 (2017) Semiregular automorphisms in vertex-transitive graphs with a solvable group of automorphisms Abstract   PDF   ABSTRACTS (EN/SI)
Dragan Marušič
 
Vol 6, No 1 (2013) Sharp spectral inequalities for connected bipartite graphs with maximal Q-index Abstract   PDF   ABSTRACTS (EN/SI)
Milica Anđelić, Carlos M. da Fonseca, Tamara Koledin, Zoran Stanić
 
Vol 5, No 2 (2012) Side lengths of pseudoconvex fullerene patches Abstract   PDF   ABSTRACTS (EN/SI)
Christina M. Graves, Jennifer McLoud-Mann
 
Vol 5, No 2 (2012) SIGMAP 2010 photos Details   PDF
SIGMAP 2010
 
526 - 550 of 710 Items << < 17 18 19 20 21 22 23 24 25 26 > >>